Results 1 to 2 of 2

Thread: Quit taking baclofen cause anxiety?

  1. #1

    Quit taking baclofen cause anxiety?

    so ive been having severe stomach and back spasms since January and still havent figured out the cause. my doctor prescribed 30 mg of baclofen at night to help with the spasms and help me sleep. since i started taking it every night about 3 months ago i would get diarrhea about twice a week and it was uncontrollable. my wife and i kinda figured it was the baclofen so stopped taking it. i havent slept really in days since i stopped taking it. very high anxiety and my mind just doesnt stop going. could this be because i stopped taking baclofen?

  2. #2
    Absolutely. Baclofen is one of those medications that you need to wean from, not just stop. I would talk to your prescriber immediately and see what they recommend for a tapering schedule. You could end up with serious medical issues by just stopping the medication.

    ckf

Similar Threads

  1. Replies: 9
    Last Post: 05-27-2012, 09:49 PM
  2. Common anxiety disorders make it tougher to quit cigarettes
    By brucec in forum Health & Science News
    Replies: 0
    Last Post: 10-27-2010, 08:50 AM
  3. Replies: 1
    Last Post: 10-28-2009, 11:17 AM
  4. Am I taking my Baclofen soon enough..Spasms
    By maryonwheels46 in forum Care
    Replies: 15
    Last Post: 01-21-2009, 07:47 PM
  5. Replies: 22
    Last Post: 05-19-2006, 05:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •